# SDR A6WA201240113

- Difficulty date: December 6, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Loose
- Location: Lt Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JET PIPE FAIRING ALL 2 NUT PLATE ASSY LOOSE.  R & R WITH NEW FABBED 3 EA NUTPLATE ASSY`S ON LT JET PIPE FAIRING IAW CMM 20-42-06.
